MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; INFUSION MANAGEMENT SYSTEM (IMS)

FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; INFUSION MANAGEMENT SYSTEM (IMS)
Model Number 030-0027-06; 030-0027-07
Medical Device Problem Codes Computer Software Problem (1112); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported during internal testing: when an infusate with modifier(s) is deployed to the pump, and the user changes the name of the modifier or group, the modifier labels on the pump will not match the infusate deployed reports.The "deployed infusates" and "infusate - deployed status" reports will show the current modifier group and modifier label instead of the deployed labels.So, there is a mismatch between what is shown on the pump and what is shown on the ims reports.There is a mismatch between what is shown on the pump and what is shown on the ims deployed reports when it comes to modifier labels.If the user does not deploy the modifier labels after modification and selects to run a deployed infusates report, then the modifier names will not match with what is deployed to the pump.The expectation is that these reports show what has been deployed to the pump, and as these modifier item changes are also versioned in ims, then these should be aligned with what is shown on lvp.An active infusion was not stopped.Reporting as a conservative measure.No adverse effects were reported.Fresenius kabi is submitting a conservative report while assessing whether there is any clinical risk.
 
Event or Problem Description
There is a mismatch between what is shown on the lvp and what is shown on the ims deployed reports for modifier labels when an existing modifier is updated but is not deployed.The manage modifiers tool is used to configure modifiers in the drug library.If the user does not deploy modifier labels after modification and selects to run a deployed infusates report, there is a mismatch between the labels shown on the lvp and what is shown on the ims deployed reports.The expectation is that these reports show what has been deployed to the pump.A defect risk assessment was completed at the end of march 2025.The risk has been categorized as acceptable with the severity of harm assessed as negligible (occurrence of harm is improbable).

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
INFUSION MANAGEMENT SYSTEM (IMS)
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key21599746
Report Number3014732157-2025-00201
Device Sequence Number20899533
Product Code PHC
UDI-Device Identifier00811505030443
UDI-Public00811505030443
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number030-0027-06; 030-0027-07
Device Catalogue Number030-0027-06; 030-0027-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown